# SDR IPXA2019070544078

- Difficulty date: July 4, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 17,508 hours, 10,599 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: A5461229900000
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR #1 PYLON UPPER THE PRE-COOLER COVER ACCESS PANEL 413BL HAS A CRACK ON THE INSIDE RUNNING ALONG THE FASTENER FLANGE APPROX. 12 TO 14 INCHES LONG. REPAIRED PART IAW SRM 54-52-51.
